# SDR 2007UALA00271

- Difficulty date: January 30, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 35,607 hours, 9,830 cycles
- Engine: Pwa PW2037
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lav Smoke Detect
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR LEFT CIRCUIT BREAKER WILL NOT RESET. FOUND WIRE CONNECTING LEFT LAV SMOKE DETECTOR SHORTED AROUND METAL GASPER DUCT BETWEEN CIRCUIT BREAKER AND DISC.  REPAIRED WIRING TO FIX CIRCUIT BREAKER.
